# SDR P5CA2016092000264

- Difficulty date: September 19, 2016
- Submitted: September 22, 2016
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 8,944 hours, 2,420 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442329
- Part serial: BECK4822
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE CONTROL, EICAS MSG IAW AMM 73-21-14 REPLACE RT ENGINE HMU IAW AMM 71-00-00-401, CONFIGURATION 3.  PFM RT ENGINE DRY MOTOR AND ECU GROUND ACTUATOR TEST AND ALL CONDITIONS SATISFACTORY,  NO MSG SHOWS.
